# SDR 2025FA0000132

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: General aviation
- Aircraft: N920BM
- Make and model: Gulstm GV
- Aircraft serial: 73035
- Aircraft time: 919 hours, 301 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Disconnected
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT REPORTED RH BLEED AIR LOW AND AFT EQUIPMENT HOT MESSAGES.  ON INSPECTION INTO THE TAIL COMPARTMENT, THE BLEED AIR DUCTING HAS BEEN FOUND DISCONNECTED.
